J. Nonl. Evol. Equ. Appl. 2012 (6), pp. 69-84, published on September 17, 2012:

Stability of a quadratic functional equation in non-Archimedean L-fuzzy n-normed spaces


N. Eghbali, F. Heydari

Department of Mathematics, University of Mohaghegh Ardabili, P. O. Box 179, Ardabil, Iran

Received on October 10, 2011
Accepted on February 8, 2012

Communicated by Mouffak Benchohra

Abstract.  In this paper, we prove the Hyers-Ulam-Rassias stability of the following version of a quadratic functional equation in non-Archimedean L-fuzzy n-normed spaces:
f(l x + y) + f(l x - y) = 2 l² f(x) + 2 f(y) .
Keywords: Non-Archimedean fuzzy n-normed space; quadratic functional equation; stability.
2010 Mathematics Subject Classification:   46S40, 39B52, 39B82, 26E50, 46S50.

Download Full Text: JNEEA-vol.2012-no.6.pdf [230 kB].


Warning: INSERT command denied to user 'realma3'@'10.50.224.155' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:424:\"INSERT command denied to user 'realma3'@'10.50.224.155' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2012 (6), pp. 69-84, published on September 17, 2012:', 'node/54', '', '54.82.79.137', 0, '3ffbb6dc4450d9c877d615c05d10a447', 258, 1542592766)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135